MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW
Model Number 05-PA-75-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted screw was not returned to rti surgical for evaluation.A dhr review was conducted and confirmed that this device met manufacturing specification prior to shipping from rti surgical.On april 15, 2020 rti surgical mqt was able to confirm that hardware did break within the patient.1 of 2 mdrs reported for this occurrence.The 2nd mdr is on report number 1833824-2020-00022.
 
Event or Problem Description
A revision surgery took place on (b)(6) 2019 to remove broken hardware.Index surgery was performed on (b)(6) 2017.The patient reported pain in (b)(6) of 2018 where "there was evidence of l5-s1 intervertebral hardware subsidence projecting into the interior l5 vertebral body.".

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10058384
Report Number1833824-2020-00021
Device Sequence Number16847327
Product Code NKB
UDI-Device Identifier00846468052515
UDI-Public(01)00846468052515(10)262465
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-PA-75-40
Device Catalogue NumberSAME
Device Lot Number262465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Hospitalization;
Patient Age35 YR